30 Dec 2011
Increased intraocular pressure; difficulty in ocular accommodation; blurred vision; dry mouth and throat; GI disturbances; nervousness; vertigo; headache; fatigue; confusion; hypersensitivity reactions; dysuria; tachycardia; palpitation; hyperpyrexia; eosinophilia; leukopenia, abdominal pain, constipation and difficulty in concentrating.
Take care, best wishes!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Last 10 years I have psychological problem. I feel now normal. Doctor proscribed me Risnia MD 1.0. Last one year I am using this medicine.Please let ...
2 answers • 21 Jun 2011
I take a medicine that has sedation as one of the side effects. I do have some of the side effects listed, I am not sure exactly what they mean by ...
2 answers • 20 May 2013
I have ptsd. My traumatic event happened when i was 8 and i am now 19 and was only diagnosed a few months ago the first time i tried to get help. ...
2 answers • 24 Aug 2013
I weened myself off of Viibryd 15 months ago. I haven't taken any medicine since then. My main side effect was having vivid nightmares every ...
2 answers • 30 Mar 2014
... these medicine on body i want know the side effect of these medicine if some one take in excess
1 answer • 21 Sep 2014